# SDR AALA20031426

- Difficulty date: December 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L4 Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EXTERIOR EMERGENCY LIGHT AT L4 IS INOPERATIVE.  RECLAMPED AND SECURED EXTERIOR EMERGENCY LIGHT ASSEMBLY AT L4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
